Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Sharp cramping pains in stomach, tongue hardened, low back pain. Reasons ?

Hey I have been getting sharp pains in my stomach for a few weeks now and tongue the last two days my stomach has gone really hard and earlier I had a cramping pain for about half an hour and then started to calm down and with it I also got lower back pain . It went off slowly after about 4 hours. I was also due on 2 days ago but I haven t came on yet. These pains are definitely not period pains! Could you advise me on what it may be!
Asked On : Tue, 28 Aug 2012
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Gastroenterologist 's  Response
hi ,

i have gone through your problems and i feel the pain is because of acid peptic disease(acidity) or because of biliary colic (due to gall bladder stones.please consult your doctor for anti acidity medications(PPIs) and for ultrsound scan which will tell about gall bladder stones, pancreas,kidney stones and other organs like uterus & bladder
take care,
Answered: Fri, 31 Aug 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor